# SDR CALA2015051500397

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 80,947 hours, 8,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND RT 4 DOOR EMER EXIT SIGN LIGHT INOPERATIVE.  L33541 INOPERATIVE POWER SUPPLY.  M33408 REPLACED & CHECKED SATISFACTORY AMM 33-51-06.
